e-Journal
Paper Type ![]() |
Opinion |
Title ![]() |
The Distribution Solutions of Ordinary Differential Equation with Constant Coefficients |
Author ![]() |
Amnuay Kananthai and Gumpol Sritanratana |
Email ![]() |
- |
Abstract: Consider the linear differential equation of the form any(n)(t)+an-1y(n-1)(t)+an-2y(n-2)(t)+ … + a0y(t) =
![]() ![]() ![]() (1) If n £ m then there exists the solutions of (* ) that belong to the space D' of distributions and those solutions are singular and regular distributions. (2) If n-2 < m < n then there exists the solutions of (* ) that are only the regular distributions. (3) If m £ n-2 then all solutions of (* ) are classical or continuous functions for tÎ (-¥ ,¥ ). |
|
Start & End Page ![]() |
119 - 127 |
Received Date ![]() |
2000-06-07 |
Revised Date ![]() |
|
Accepted Date ![]() |
2000-12-28 |
Full Text ![]() |
Download |
Keyword ![]() |
|
Volume ![]() |
Vol.27 No.2 (DECEMBER 2000) |
DOI |
|
Citation |
Kananthai A. and Sritanratana G., The Distribution Solutions of Ordinary Differential Equation with Constant Coefficients, Chiang Mai Journal of Science, 2000; 27(2): 119-127. |
SDGs |
|
View:565 Download:182 |